메뉴 건너뛰기




Volumn 374, Issue 4, 2010, Pages 672-679

Nonautonomous "rogons" in the inhomogeneous nonlinear Schrödinger equation with variable coefficients

Author keywords

Inhomogeneous NLS equation with variable coefficients; Rational like solutions; Rogons; Rogue waves; Similarity transformation

Indexed keywords

BOSE-EINSTEIN CONDENSATION; OPTICAL FIBERS; RATIONAL FUNCTIONS; STATISTICAL MECHANICS; WAVEFORM ANALYSIS;

EID: 73349088704     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.physleta.2009.11.030     Document Type: Article
Times cited : (201)

References (45)
  • 30
    • 2942584927 scopus 로고    scopus 로고
    • Hopkin M. Nature 430 (2004) 492
    • (2004) Nature , vol.430 , pp. 492
    • Hopkin, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.